Rate of amblyopia in periocular infantile hemangiomas

Saba T. Alniemi, Gregory J. Griepentrog, Nancy Diehl, Brian G. Mohney

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)943-944
Number of pages2
JournalArchives of ophthalmology
Volume130
Issue number7
DOIs
StatePublished - Jul 1 2012

ASJC Scopus subject areas

  • Ophthalmology

Cite this

Alniemi, S. T., Griepentrog, G. J., Diehl, N., & Mohney, B. G. (2012). Rate of amblyopia in periocular infantile hemangiomas. Archives of ophthalmology, 130(7), 943-944. https://doi.org/10.1001/archophthalmol.2012.664